# SDR JEM2002F00003

- Difficulty date: August 16, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N350KG
- Make and model: Beech B300
- Aircraft serial: FL156
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie
- Part number: 97430000150
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS CROSS TIE IS RIVETED TO THE FUSELAGE IMMEDIATELY AFT OF THE LT EMERGENCY EXIT OPENING.  THE CRACK WAS LOCATED ON THE CROSS TIE ADJACENT TO THE AFT, LOWER CORNER OF THE EMERGENCY EXIT OPENING.
